PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2010 | 8 | 4 | 763-779
Tytuł artykułu

Characteristic polynomials of sample covariance matrices: The non-square case

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We consider the sample covariance matrices of large data matrices which have i.i.d. complex matrix entries and which are non-square in the sense that the difference between the number of rows and the number of columns tends to infinity. We show that the second-order correlation function of the characteristic polynomial of the sample covariance matrix is asymptotically given by the sine kernel in the bulk of the spectrum and by the Airy kernel at the edge of the spectrum. Similar results are given for real sample covariance matrices.
Wydawca
Czasopismo
Rocznik
Tom
8
Numer
4
Strony
763-779
Opis fizyczny
Daty
wydano
2010-08-01
online
2010-07-24
Twórcy
Bibliografia
  • [1] Abramowitz M., Stegun I.A., Handbook of Mathematical Functions with Formulas, Graphs, and Mathematical Tables, Dover Publications, New York, 1965
  • [2] Akemann G., Fyodorov Y.V., Universal random matrix correlations of ratios of characteristic polynomials at the spectral edges, Nuclear Phys. B, 2003, 664(3), 457–476 http://dx.doi.org/10.1016/S0550-3213(03)00458-9[Crossref]
  • [3] Baik J., Deift P., Strahov E., Products and ratios of characteristic polynomials of random Hermitian matrices. Integrability, topological solitons and beyond, J. Math. Phys., 2003, 44(8), 3657–3670 http://dx.doi.org/10.1063/1.1587875[Crossref]
  • [4] Ben Arous G., Péché S., Universality of local eigenvalue statistics for some sample covariance matrices, Comm. Pure Appl. Math., 2005, 58(10), 1316–1357 http://dx.doi.org/10.1002/cpa.20070[Crossref]
  • [5] Borodin A., Strahov E., Averages of characteristic polynomials in random matrix theory, Comm. Pure Appl. Math., 2006, 59(2), 161–253 http://dx.doi.org/10.1002/cpa.20092[Crossref]
  • [6] Brézin E., Hikami S., Characteristic polynomials of random matrices, Comm. Math. Phys., 2000, 214(1), 111–135 http://dx.doi.org/10.1007/s002200000256[Crossref]
  • [7] Brézin E., Hikami S., Characteristic polynomials of real symmetric random matrices, Comm. Math. Phys., 2001, 223(2), 363–382 http://dx.doi.org/10.1007/s002200100547[Crossref]
  • [8] Brézin E., Hikami S., New correlation functions for random matrices and integrals over supergroups, J. Phys. A, 2003, 36(3), 711–751 http://dx.doi.org/10.1088/0305-4470/36/3/309[Crossref]
  • [9] Deift, P.A., Orthogonal Polynomials and Random Matrices: a Riemann-Hilbert Approach, Courant Lecture Notes in Mathematics, 3, Courant Institute of Mathematical Sciences, New York, 1999
  • [10] Erdélyi A., Magnus W., Oberhettinger F., Tricomi F.G., Tables of Integral Transforms, vol. I, McGraw-Hill, New York, 1954
  • [11] Feldheim O.N., Sodin S., A universality result for the smallest eigenvalues of certain sample covariance matrices, Geom. Funct. Anal., (in press), DOI:10.1007/s00039-010-0055-x [WoS][Crossref]
  • [12] Forrester P.J., Log-Gases and Random Matrices, book in preparation, www.ms.unimelb.edu.au/ matpjf/matpjf.html
  • [13] Fyodorov Y.V., Strahov E., An exact formula for general spectral correlation function of random Hermitian matrices, J. Phys. A, 2003, 36(12), 3202–3213
  • [14] Götze F., Kösters H., On the second-order correlation function of the characteristic polynomial of a Hermitian Wigner matrix, Comm. Math. Phys., 2009, 285(3), 1183–1205 http://dx.doi.org/10.1007/s00220-008-0544-z[WoS][Crossref]
  • [15] Kösters H., On the second-order correlation function of the characteristic polynomial of a real symmetric Wigner matrix, Electron. Commun. Prob., 2008, 13, 435–447 [Crossref]
  • [16] Kösters H., Asymptotics of characteristic polynomials of Wigner matrices at the edge of the spectrum, Asymptot. Anal., (in press), preprint available at http://arxiv.org/abs/0805.3044
  • [17] Kösters H., Characteristic polynomials of sample covariance matrices, J. Theoret. Probab., (in press), preprint available at http://arxiv.org/abs/0906.2763
  • [18] Mehta M.L., Random Matrices, 3rd ed., Pure and Applied Mathematics, 142, Elsevier, Amsterdam, 2004
  • [19] Olver F.W.J., Asymptotics and Special Functions, Academic Press, New York, 1974
  • [20] Péché, S., Universality results for the largest eigenvalues of some sample covariance matrix ensembles, Probab. Theory Related Fields, 2009, 143(3–4), 481–516 http://dx.doi.org/10.1007/s00440-007-0133-7[WoS][Crossref]
  • [21] Soshnikov A., A note on universality of the distribution of the largest eigenvalues in certain sample covariance matrices, J. Statist. Phys., 2002, 108(5–6), 1033–1056 http://dx.doi.org/10.1023/A:1019739414239[Crossref]
  • [22] Strahov E., Fyodorov Y.V., Universal results for correlations of characteristic polynomials: Riemann-Hilbert approach, Comm. Math. Phys., 2003, 241(2–3), 343–382
  • [23] Szegö G., Orthogonal Polynomials, 3rd ed., American Mathematical Society Colloquium Publications, 23, American Mathematical Society, Providence, 1967
  • [24] Tao T., Vu V., Random covariance matrices: universality of local statistics of eigenvalues, preprint available at http://arxiv.org/abs/0912.0966
  • [25] Vanlessen M., Universal behavior for averages of characteristic polynomials at the origin of the spectrum, Comm. Math. Phys., 2003, 253(3), 535–560 http://dx.doi.org/10.1007/s00220-004-1234-0[Crossref]
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-010-0035-2
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.